Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I want to switch from nortriptyline to desipramine SLS

Posted by JadeKelly on March 2, 2009, at 21:53:34

In reply to Re: I want to switch from nortriptyline to desipramine JadeKelly, posted by SLS on March 2, 2009, at 8:16:23

> Hi Jade.
>
> > I am sorry you aren't getting the response you hoped for. Thats stinks when you've waited so long just to have to wait longer. But it has only been days, you never know. The brain does funny things :-)
>
> Yes. Tell me about it.
>
> > The good news is that he agreed to go to 300mg. So at least you have something to look forward to. So in the end, you will have all you wanted. Not bad. I will be thinking of you and hoping you are feeling well again soon. I have faith it will not be long.
>
> I was basically allowed to relapse for 2 months. I just thought that I could recapture some kind of improvement within days of reaching 300mg. I am beginning to have doubts that it will work at all. At this point, there is no trend in improvement to give me confidence in success.
>
> > Having faith that relief is in sight is the next best thing to remission.
>
> Definitely. It helps to promote patience. I don't have as much faith today as I did yesterday. I am going to try not to focus too heavily on my hour by hour mood status.
>
> > Feel better soon.
>
> Thanks. I'm doing what I can.
>
> > ~Jade aka patient patient
>
> I will try to be a patient patient, too.
>
> Thanks.
>
>
> - Scott

Hi Scott,

That really stinks that you were allowed to relapse for months. I'm sure its extremely frustrating. I'm glad for you though that you've been able to find Doc's that will even practice out-side the box. I know that doesn't help right now when you feel like hel*.

What I wanted to ask you, didn't you tell me once that, at least with Parnate, you had to wait 6 weeks from the point you reach a therapeutic dose? Meaning, is it possible, that you are having to wait the same time anyone one would from their therapeutic dose (for desipramine, whatever that is)? If thats true, maybe you will have to wait that period added to when you hit 300mg, not with in days of hitting it. Just a thought.

I seem to be feeling that I need to keep titrating to keep same effect, I felt fine last visit so stayed at 80mg Par and 60mg Rit. I can't imagine going much higher than that. He does use Desipramine, but I don't have the knowledge to question his decisions. Any idea what he might do next? So far its been steady increases of Parnate and Ritalin. He seemed surprized that I had responded so fast/well. That surprized me. Now I think it was a day or two after that when I felt it slipping a bit. (Not anything like before).

Just thought I'd take your mind back to Doc mode for a distraction. I'm thoughtful that way.

Please don't rethink your decision; use all those patience skills you've tought yourself and others.
I'm sure its just a matter of time :-)

~Jade


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JadeKelly thread:872122
URL: http://www.dr-bob.org/babble/20090223/msgs/883437.html